Show simple item record

dc.contributorVirginia Tech
dc.contributor.authorNewman, T. J.
dc.contributor.authorSwift, M. R.
dc.date.accessioned2013-12-10T17:31:19Z
dc.date.available2013-12-10T17:31:19Z
dc.date.issued1998-12-14
dc.identifier.citationNewman, TJ ; Swift, MR, Dec 14, 1998. “Nonuniversal exponents in interface growth - Newman and Swift reply,” PHYSICAL REVIEW LETTERS 81(24): 5472-5472. DOI: 10.1103/PhysRevLett.81.5472en_US
dc.identifier.issn0031-9007
dc.identifier.urihttp://hdl.handle.net/10919/24507
dc.language.isoen_US
dc.publisherAmerican Physical Society
dc.subjectPhysics
dc.titleNonuniversal exponents in interface growth - Newman and Swift reply
dc.typeArticle
dc.identifier.urlhttp://link.aps.org/doi/10.1103/PhysRevLett.81.5472
dc.date.accessed2013-12-10
dc.title.serialPhysical Review Letters
dc.identifier.doihttps://doi.org/10.1103/PhysRevLett.81.5472


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record